# SDR YENA2024122601606

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE WASTE ACCESS SURROUNDING CUTOUT FOUND WITH CORROSION AT AFT EDGE INTERNAL DOUBLER; REF AVIANOR PROJ 102J-3, NR 3032, AC24-1431-01 ASSIGNED TO ACCOMPLISH REPAIR PER AIB REO500-53-61-1557 INTELLIFORM UPDATED.
